Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Pain in uterus and bleeding with clots. mt pills and misoprostol taken after abortion. Suggestions?

i have taken 600mg mt pills followed by 400mg misoprostol tablets after 48 hours,after one hour heavy pain and bleeding started and after2 and half hour pregnancy aborted and bleeding gradually decreased afted two days.there is heavy pain again in both the canals of uterus and some bleeding with clots are coming out.suggest me what treatment is to be taken? i am 44 yrs old.
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
If you had the abortion under the guidance of a doctor, you should report the matter as incomplete abortion should be excluded. A trans-vaginal sonogram and a physical exam after two weeks of abortion are mandatory to rule out any untoward issues. You may also need an uterine antibiotic. Please get further advice from your doctor. Wish you good health.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor